# SDR HEEA061579

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N49EA
- Make and model: Bell 206L-3
- Aircraft serial: 51507
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pump
- Part number: 206040190005
- Condition: Mismanufactured
- Location: M/R Transmission
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ALIGNMENT HOLE IN WRONG LOCATION FOR DRAIN ORIENTATION. IN DIFFERENT LOCATION THAN OTHER PUMPS.
